# SDR SIMA200934902

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 14,307 hours, 10,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PA010030
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070009120
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE INSPECTION FOUND THE AFT FLIGHT ATTENDANT’S FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT’S FLASHLIGHT BATTERY IAW CMM 25-60-82.  THE AIRCRAFT WAS RETURNED TO SERVICE.
